# SDR SWAA2025032609077

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 62,546 hours, 37,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER EMERGENCY EXIT LIGHT INOP<[01] REMOVED AND REPLACED AFT EMERGENCY EXIT LIGHT POWER SUPPLY M1672 REF AMM 33-51-06. OPS TEST GOOD.
